| Model Number |
E143 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
04/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered inappropriate anti-tachycardia pacing (atp) and a shock.Technical services recommended programming changes.This icd remains in service.No additional adverse patient effects were reported.